# SDR RAAA97E8039

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FWD PRESSURE BULKHEAD LOWER RT ACCESS PANEL STIFFENER CRACKED APPROX 1.0 INCH.  REPLACED ACCESS PANEL STIFFENER PER SRM 51-2-9, M-54 NR 73.
